Anyone get JAW PAIN with CYBALTA?

Discussion in 'Fibromyalgia Main Forum' started by Hope4Sofia, Aug 2, 2006.

  1. Hope4Sofia

    Hope4Sofia New Member

    I just started Cymbalta 3 days ago. I haven't really had any bad side effects yet but I do have jaw pain.

    Now, I do have TMJ and a long history of face pain so I'm not sure if it's just me or if the med is causing it to flare up.

    It could also be that I've added a lot of gluten back in my diet for Celiac testing. It's been causing a host of other dicomforts.

    It would help me if any of you could share your experience with Cymbalta.

    Thanks,

    Sofi
  2. marilynb

    marilynb New Member

    What mg are you on? I didn't have a problem at first on the 30mg. Then when I increased up to 60mg, I started having BAD heartburn. I ran low on the meds this week & could only take 30mg for a couple of days & the heartburn was not as bad, or not even there. So I decided that instead of taking the 60mg all at once, I would take it twice a day. So I have been taking a 30mg in the am & a 30mg in pm. So far, it has helped.

    Has it helped you with pain? It sure has helped me, so I will try whatever I need to, in order to stay on this med. Since I finally found something that helps, I sure don't want to give up on it.

    You may try splitting up your dose to see if that works for you.

    Good luck.

    Marilynb